# SDR HNAA2018112600292

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 44,313 hours, 40,499 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Sensor
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  639     32-10  1689331  24NOV18  MDT  CLOSE
      NLG DOOR STUCK OPEN.
      DFRL  25NOV18  06:25  MDT
            REF:EMB FIM 32-32-00-810-802,DOWNLOADED CMC IN REF TO W/C 45-90-00-NO ASSOCIATED MESSAGES.
            MERLIN HISTORY INDICATED NLG DOOR SOLIENIOD VALVE WAS R&R'D.
FACT  25NOV18  06:29  MDT
            FOUND UPLOCK PROXIMITY SWITCH BAD.R&R'D UPLOCK PROX SWITCH IN REF TO AMM 32-63-03/GAP REF AMM
            32-63-05.SWUNG GEAR SEVERAL TIMES.LANDING GEAR OPS CHECKED GOOD IN REF TO AMM 32-30-00.
            OK FOR SERVICE @ THIS TIME.
